# SDR MWEA060269

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59366931
- Condition: Corroded
- Location: Bs 1251-3107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SUPPORT AT STATION Y 1251 TO Y 3107 X + 21 Z 0.
